Lemsip Max Cold & Flu s Lemon 5 Sachets

Lemsip Max Cold & Flu s Lemon 5 Sachets

Lemsip Max Cold & Flu 8 Capsules

Lemsip Max Cold & Flu Capsules - 8 Capsules

Lemsip Max Cold & Flu s Lemon 10 Sachets

lemon medicine relief from Fever, Headache, Body Aches, Sore Throat & Blocked Nose
£4.69
Availability: In stock
Details

* Fever

* Headache

* Body Aches

* Sore Throat

* Blocked Nose

This medicine contains the following active ingredients:

Paracetamol is a well known pain killer (analgesic). It is effective against aches and pains, including headache. It can also reduce fever (antipyretic).

Phenylephrine hydrochloride reduces swelling in the passage of the nose (nasal decongestant) and so relieves a bloked or runny nose.

More Information
More Information
Ebay Store Medicines
directions

The dose for adults and children aged 12 and over is one sachet. Do not give to children under 12, except on medical advice.

Wait 4 to 6 hours before taking another dose

Do not take more than four sachets in 24 hours - Do not take more than these doses

Pour the contents of one sachet into a mug. Fill it with hot, not boiling, water and stir until dissolved, and drink. The powder is already sweetened, but you may add extra sugar, artificial sweetener or honey to taste.

This medicine also contains Vitamin C. Your body's level of this vitamin may drop during infection by a cold or flu.

This medicine is for the relief of the symptoms of colds and flu. It is for adults and children aged 12 and over.

Both of these common illnesses are caused by a virus infection. Cold symptoms include a runny or blocked nose, sneezing and possibly a headache or sore throat. Flu symptoms include more severe headache, aches and pains and fever, usually needing a day or two in bed.

It is important to drink plenty of liquid when suffering from colds or flu.


Drug Interaction Precautions :

As with all medicines, this product may not be suitable for some people, for example, do not take this medicine if:

* You have a serious heart condition, or

* You have high blood pressure (hypertension), or

* You are allergic to any ingredient.

Do not take any other medicine which contains paracetamol. Do not take with alcohol.

You should ask the doctor before taking this product if:

* You are pregnant, or

* You are taking medicines for high blood pressure, or angina, or

* You are taking tricylic antidepressants or barbiturates, or

* You are taking or have taken monoamine oxidase inhibitors (MAOI antidepressants) within 14 days, or

* You have a blood circulation problem (including Raynaud's syndrome), or

* You have problems with your liver or kidneys,

* You are taking sympathomimetic drugs, such as decongestants or some drugs used to treat asthma.

* You are taking other medicines. Some drugs may affect the absorption of paracetamol, including those used to treat blood cholesterol and nausea and vomiting. The effect of blood thinning drugs may be increased by paracetamol.

If you are diabetic, note that each dose contains 2.2 g of sugar.

If you have phenylketonuria, note that the product is sweetened with aspartame.

Warning:

Immediate medical advice should be sought in the event of overdose even if you feel well because of the risk of delayed, serious liver damage.

If the symptoms of your cold or flu persist, consult your doctor.

Side-effects are rare. Reactions such as skin rashes may occasionally occur. Tell your doctor or pharmacist if you have any side-effects after taking this product.

Storage :

Keep all medicines safely away from children

Do not use after the expiry date (EXP month/year) which is given on the bottom of the pack

Keep this medicine in a dry place below 25

ingredients

Each sachet of this medicine provides a single dose containing the active ingredients Paracetamol Ph Eur 1000mg and Phenylephrine Hydrochloride BP 12.2mg.

It also contains Vitamin C Ph Eur 100mg.

The other ingredients are Sodium Citrate, Citric Acid, Whole Lemon and Lemon Flavour, Curcumin (natural colour) and Sugar, Aspartame and Acesulfame Potassium as sweeteners.

The powder is taken as a hot lemon drink.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Lemsip Max Cold & Flu s Lemon 10 Sachets
Your Rating